CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2020, 卷号: 13, 期号: 2, 页码: 221-235
Authors:  Fan, Shuqin;  Zhao, Wei;  Wan, Alan T. K.;  Zhou, Yong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Biased data  Composite nonparametric estimator  Almost sure representation  Right-censored  Strong consistency  Product-limit estimator